# SDR AALA20110604TUL01

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 7 SLAT LEADING EDGE HAS SKIN CORROSION, ADJACENT TO A FASTENER LOCATION ON THE LEADING EDGE SKIN SURFACE APPROX 2.5 FEET INBOARD OF THE OUTBOARD EDGE.  CORROSION BLENDED TO FINAL SKIN THICKNESS OF .023 INCH.  CUT OUT DAMAGE PER AARD.  FABRICATED AND INSTALLED REPAIR DOUBLERS PER AARD 57-43-01.
